# SDR DALA2024011200545

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 72,936 hours, 23,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AISLE EMERGENCY LIGHTS SEATS 24-26 INOP. CORRECTIVE ACTION: SPLICED WIRES IAW SWPM 20-30. OPS CK NO GOOD. FOUND POWER SUPPLY BAD. R&R POWER SUPPLY IAW B757 AMM 33-51. OPS CK GOOD. (573832)
